Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe pain in and around the oblique muscle

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3895 Questions

default
Posted on Fri, 10 Mar 2017 in Internal Doctor Category
Question: Hi, Dr my mum is 43 years old and she has been experiencing pain in & around Ilac crest and oblique muscle region. Please suggest the treatment and any medicine to relieve the pain.
doctor
Answered by Dr. Raju A.T 9 hours later
Brief Answer:
Evaluation needed.

Detailed Answer:
Hi,

Thanks for your query.

I would like to know few details before I suggest you some treatment.

Is the pain deep inside of on the bony prominence ?
Is there any symptom related defecation and urination ?
Is the pain continuous or intermittent ?

Waiting for your response,



Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T 3 days later
Hi Dr XXXXXXX Sorry for the late reply.

The pain is around the hip region and now the pain has subsidised after taking ezact mr 60mg, however, she still feels slight pain and discomfort while sitting.

There is no symptom related urination and the pain was intermittent.
doctor
Answered by Dr. Raju A.T 32 hours later
Brief Answer:
Calcium and Vit D supplements

Detailed Answer:
Hi,

Thanks for the info.

Since the pain is related to hip, Joint involvement cannot be ruled out.

I recommend regular pain killers like Ezact MR for pain and also to take calcium and Vit D supplements.

Shelcal 500 mg one tab per day for 2 months
D RIZE Vitamin D powder XXXXXXX one per week with milk for 8 weeks is ideal dosage for the above.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Shelcal

doctor1 MD

i am 20 weeks pregnant.i am taking folinext gold and orofer xt tablets after breakfast and shelcal hd calcium tablet after lunch.my home town doctor suggested to take astymin syrup from 3rd month.but due to vomitings i did nt take this syrup.now i...

doctor1 MD

i am 20 weeks pregnant now.taking folinext gold n orofer xt after breakfast. shelcal calcium tablet after lunch.following 18th week i have been taking astymin syrup (multi vitamin syrup)after lunch that is half an hour after the calcium tablet and...

doctor1 MD

Hi , I am vit D deficiency. current level is 13. I am having back pain .please suggest.

doctor1 MD

My father (76 years old) is suffering from Head rush symptoms for last few months. He is diabetic and is a Cardiac patient. He already has two stents implanted in his arteries and as per last year Aug 2011 angiograph those are working fine. Still he complained about chest pains during the month of June and July and faced a heart attack like situation (not a full fledged heart attack though) his BP had fallen drastically to 50/60 last july. He underwent a procedure called CFS RFA to correct his abnormal heart rate. He is under cardiac medicines for years since 2007. Now He regularly takes: Revelol Xl 25 mg, Clopitab 75 mg, Ecosprin 75 mg, Tonact 20 mg.. Also he is taking medicine for urine incontinence, which are: Silodal 4 mg, Tropez OD 60 mg. For last two years he has developed movement problem as he is unable to keep his balance and drags his feet. Orthopedic doctors has ruled out any knee or lower lumber problem but my father constantly claims some problem in that region. we have consulted a neurologist who thinks there is slight gait disturbance due to age related shrinkage in the brain. He has prescribed a medicine: Syndopa Plus 125 mg which we have just started with. For digestive support he takes Pan D or 40 once or twice before meal. Also there are Vitamin tablet : Cobadex Czs, a Calcium tablet Shelcal and Cetapin 500 twice a day to control his diabetes. His Blood sugar is more or less under control since 2007. Please advise if this blood rush symptom is caused by any medicine he takes? Becaise this problem has never been attended by any of the physicians we are consulting stating that this is a minor symptom. But I am Afraid of a fall due to his imbalance and head rush anytime which is quite obvious at this age and the consequences are also so typical and obvious as you know it better than me. Please help.

doctor1 MD

hi m 22 yrs old m experiencing knee pain day by day my nails are too weak appears lik a sheet of paper is it due to calcium deficiency?? sud i go for shelcal tab is der any side effects or can u suggest me a good diet chart pls